Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof for the Hosay-Lininger theorem about crumpled cubes


Author: Robert J. Daverman
Journal: Proc. Amer. Math. Soc. 23 (1969), 52-54
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1969-0246274-4
MathSciNet review: 0246274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Conditions under which a surface in $ {E^3}$ is tame, Fund. Math. 47 (1959), 105-139. MR 0107229 (21:5954)
  • [2] N. Hosay, The sum of a real cube and a crumpled cube is $ {S^3}$, Notices Amer. Math. Soc. 10 (1963), 666; errata 11 (1964), 152.
  • [3] L. L. Lininger, Some results on crumpled cubes, Trans. Amer. Math. Soc. 118 (1965), 534-549. MR 0178460 (31:2717)
  • [4] F. M. Lister, Simplifying intersections of disks in Bing's side approximation theorem, Pacific J. Math. 22 (1967), 281-295. MR 0216484 (35:7317)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246274-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society